# SDR 2010FA0000881

- Difficulty date: August 21, 2010
- Submitted: August 21, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Pin
- Part number: D321350001514
- Part serial: 4B255
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG AFT TRUNNION PINTLE PIN. NO CORROSION REMOVAL LIMITS AVAILABLE. REPLACED PIN WITH NEW PART.
